# SDR AALA20100416TUL08

- Difficulty date: April 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 62,240 hours, 22,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 62,239 hours, 22,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FLOORBEAM STATION 700 AT LEFT BUTTLINE 24 AND LEFT BUTTLINE 45.5.  INSTALLED DOUBLERS ON FLOORBEAM PER AARD 53-30-51-2 REPAIR 2 AND CARD 53-98-01.
